little miss asked in HealthWomen's Health · 7 years ago

I can not stand my monthly hormones!?

During all of my teen years up until like 4 months ago never knew when my period was coming. I would not get cramps, mood swings, etc. I would be completely normal. Now I am a crazy mess & I am driving myself crazy so I know I must be driving my Fiancé crazy too! Like a week before my period hits I get a bit bloated ( that I can live with ) I get so depressed, horrible sharp cramps ( like I'm getting stabbed) get angry and irritated easily and I'm always tired, to the point I find it very difficult to stay awake sometimes I can't. I'll sleep for hours and wake up tired and depressed. Everything anyone says to me will make me mad, if I'm behind someone that is taking to long in a line at the store I can't help but to be rude. When I'm not a hormonal mess I never say anything bad about anyone and I always try to go out of my way to help anyone. I feel horrible after I am rude to someone. Even if they don't notice I'm being rude I still feel horrible about it. If someone smiles at me while I'm out I will always smile back but NO not while I'm close to my period. I just stare at them, I can't even smile it seems to take to much energy and it isn't worth it! ( I know I'm sounding crazy, how hard is it to smile? Lol) I can't take feeling like this anymore. I'm normally nice and energetic and happy but during that week I'm a miserable person. My breast get horribly sore. When I take them out of my bra & lay down I have to have a pillow under my breast, I have to keep them held up. They get so heavy it feels like I'm being weighed down by weights. They have to have some support if they don't I can't stand the pain of it. Like the pain of my breast feels so unnatural. They didn't even get this sore during my pregnancy or when they became engorged with milk after I gave birth. Now I have noticed that it is getting really close to the time that I need to take out my birth control. I have a 5 year IUD and it's due to be taken out in August. It seems the closer it get's to August the harder these hormones are. They get worse and worse every month and if they get too much worse it will be to the point I will have to sleep all day and stay away from everyone. I really need some advice about this. Could it be the IUD? Should I go ahead and take it out? Has anyone dealt with hormones this bad? If anyone has any helpful advice please help! Thank you :) .

Also I have tried all the PMS over the counter meds.

1 Answer

Relevance
  • Brian
    Lv 6
    7 years ago
    Favorite Answer

    My wife always does better when she takes her fish oil. You can try taking it. It tastes bad when you burp, but it might help your mood.

Still have questions? Get your answers by asking now.